# SDR CA060316008

- Difficulty date: March 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Propeller: Snsnch W69EK63
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: W69EK763
- Condition: Cracked
- Location: Propeller
- Part time: 20 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON TRAILING EDGE OF PROPELLER TIP.
